Recently i had blood lab work done. LDL 109. Total Cholesterol 180 HDL 58. The report had 109 flagged as high.
No history of heart issues or high blood pressure. My pressure is always excellent.
My Rubilium was 1.5 which is flagged as high where they show a ratio of 0-1.2. I need to know about being concerned.
I work out regularly and have changed drastically my diet the past six weeks. Also, I notice after reading the report I have been urinating about 6 to 8 times a day. Especially when I sit more than move around it is much more frequent. I started drinking Pedialyte hoping that I am not dehydrating my kidneys. I have had small small cramp pains on side on body and under rib alittle which worries me. My doctor has not called me back to discuss for 3 days. I just don't want to freak out because I am normally healthy. One thing, for a long time I masturbated daily. Please offer your advice.
There is no reason for you to be worried right now. However, I would advise you to get your serum bilirubin checked again, although I would like to reassure you that it is not related to your urinary complaints. Your complaint of frequent urination seems to be a result of your anxiety. However, if you still are unsure, you could get a urine routine examination and ultrasonography of kidney-ureter-bladder region and could revert to me with the reports. Your LDL cholesterol is little above optimal, but not too high. Slightly raised cholesterol can easily be brought under control by following a healthy diet and lifestyle as guided by your family doctor, so please do not worry about the cholesterol report.
As I believe that more information helps us evaluate cases better and improves the satisfaction level of both the doctor and the patient, I would request a few more details from you. I would like to know your age and any other complaints (both in the past and present) that you might have. Masturbation is a normal process and does not cause any harm. It is seen as an expression of sexuality and helps adults reconnect with themselves. It is not responsible for any of your symptoms so please do not worry about it.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.